# SDR ASAA2011110310538

- Difficulty date: November 3, 2011
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,573 hours, 5,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 38813931
- Condition: Damaged
- Location: Apu Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR 905670, FOUND OIL COOLER FIRE SHIELD BRACKET NUTPLATE SEVERED.  R & R AFT LOWER APU OIL COOLER ATTACH BRACKET IAW CMM 49-20-00-450-011.  NO FURTHER ACTION REQUIRED.
